ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2012.14.10951

Optimal recovery of a harmonic function from inaccurate information on the values of the radial integration operator

Bagramyan T.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 1.
Abstract:
We consider the problem of optimal recovery of a harmonic function in the unit ball from the inaccurate values of the radial integration operator. Information on the values of the operator is given as a function that differs from the exact values in the mean-square metric not more than a fixed error, either in the form of a finite set of Fourier coefficients calculated with a fixed error in the mean square or uniform metric.
Keywords: optimal recovery, harmonic function, computerized tomography
Language: Russian Download the full text  
For citation: †Bagramyan T. Optimal recovery of a harmonic function from inaccurate information on the values of the radial integration operator. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 1, pp. 22-36. DOI 10.23671/VNC.2012.14.10951


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2022 ёжный математический институт